zbMATH — the first resource for mathematics

Maximum-norm-stability and error-estimates in Galerkin methods for parabolic equations in one space variable. (English) Zbl 0515.65082

65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65N15 Error bounds for boundary value problems involving PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
Full Text: DOI EuDML
[1] Babu?ka, I., Osborn, J.: Analysis of finite element methods for second order boundary value problems using mesh dependent norms. Numer. Math.34, 41-62 (1980) · Zbl 0404.65055 · doi:10.1007/BF01463997
[2] DeBoor, C., Fix, G.J.: Spline approximation by quasiinterpolants. J. Approximation Theory8, 19-45 (1973) · Zbl 0279.41008 · doi:10.1016/0021-9045(73)90029-4
[3] Descloux, J.: On finite element matrices. SIAM J. Numer. Anal.9, 260-265 (1972) · Zbl 0242.15009 · doi:10.1137/0709025
[4] Dobrowolski, M.: ZurL ?-Konvergenz finiter Elemente bei parabolischen Differentialgleichungen. Math. Methods Appl. Sci.2, 221-234 (1980) · Zbl 0434.65088 · doi:10.1002/mma.1670020208
[5] Dobrowolski, M.:L ?-convergence of linear finite element approximation to nonlinear parabolic problems. SIAM J. Numer. Anal.17, 663-674 (1980) · Zbl 0449.65077 · doi:10.1137/0717056
[6] Douglas, J., Jr., Dupont, T., Wahlbin, L.B.: OptimalL ? error estimates for Galerkin approximations to solutions of two-point boundary value problems. Math. Comput.29, 475-483 (1975) · Zbl 0306.65053
[7] Friedman, A.: Partial Differential Equations of Parabolic Type. Englewood Cliffs: Prentice-Hall 1964 · Zbl 0144.34903
[8] Friedman, A.: Partial Differential Equations. New York: Rinehart and Winston, 1969 · Zbl 0224.35002
[9] Krein, S.G., Petunin, Y.I.: Scales of Banach spaces. Russian Math. Surveys21, 85-160 (1966) · Zbl 0173.15702 · doi:10.1070/RM1966v021n02ABEH004151
[10] Lions, J.L., Magenes, E.: Non-Homogeneous Boundary Value Problems and Applications I. Berlin, Heidelberg, New York: Springer 1972 · Zbl 0223.35039
[11] Nitsche, J.A.:L ?-convergence of finite element approximation. 2. Conference on Finite Elements, Rennes, France, May 12-14, 1975
[12] Nitsche, J.A.:L ?-convergence of finite-element Galerkin approximations on parabolic problems. RAIRO Anal. Numér.13, 31-54 (1979) · Zbl 0401.65069
[13] Schatz, A.H., Thomée, V., Wahlbin, L.B.: Maximum norm stability and error estimates in parabolic finite element equations. Comm. Pure Appl. Math.33, 265-304 (1980) · Zbl 0429.65103 · doi:10.1002/cpa.3160330305
[14] Schreiber, R.: Finite element methods of high-order accuracy for singular two-point boundary value problems with nonsmooth solutions. SIAM J. Numer. Anal.17, 547-566 (1980) · Zbl 0474.65062 · doi:10.1137/0717047
[15] Thomée, V.: Spline approximation and difference schemes for the heat equation. The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations. Aziz, A.K. (ed.), pp. 711-746. New York: Academic Press 1972
[16] Thomée, V.: Some convergence results for Galerkin methods for parabolic boundary value problems. Mathematical Aspects of Finite Elements in Partial Differential Equations. DeBoor, C. (ed.), pp. 55-88. New York: Academic Press 1974
[17] Wahlbin, L.B.: A quasioptimal estimate in piecewise polynomial Galerkin approximation of parabolic problems. Numerical Analysis. Watson, G.A. (ed.), pp. 230-245. Berlin, Heidelberg, New York: Springer Lecture Notes in Mathematics 912, 1982 · Zbl 0515.65083
[18] Wheeler, M.F.:L ? estimates of optimal orders for Galerkin methods for one dimensional second order parabolic and hyperbolic equations. SIAM J. Numer. Anal.10, 908-913 (1973) · Zbl 0266.65074 · doi:10.1137/0710076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.